Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Tarlov cyst causing bulging, slight concave depression on thecal sac, covering sacrum. Suggestions?

Hi my name is Amanda!. I have a Tarlov Cyst that is causing a bulging at my L4-L5 and L5-S1 area and is in slight concave depression on the thecal sac . I also have mild facet joint arthropathy at this level bilaterally. I have a lot of pain and pressure and have been from nuerosurgeon to nuerosurgeon but no one seems to know much this. This cyst covers a large portion of my sacrum . What would you recommend
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
This is a benign cyst and does not need an active treatment till there are any symptoms of a nerve root compression are there. If you are asymptomatic then only monitor it for further progress every 6 months.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Mon, 14 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor